# SDR AALA202408302739

- Difficulty date: August 29, 2024
- Submitted: August 30, 2024
- Operation: Air carrier
- Aircraft: N967AN
- Make and model: Boeing 737823
- Aircraft serial: 29545
- Aircraft time: 66,407 hours, 28,015 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Sys
- Condition: Malfunctioned
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: ON LANDING WITHOUT ANY MANUAL BRAKE INPUT THE AUTO BRAKE DISARM LIGHT AND ANTI-SKID INOPERATIVE LIGHTS ILLUMINATED.**SUPPLEMENTAL REPORT WILL BE SUBMITTED**(OPEN).
